# SDR ASAA2022061338649

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 43,348 hours, 12,799 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: J221P337
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DRIPPING LIQUID. GROUNDED - YES. RAN #2 ENGINE FOR 5 MIN OIL LEAK TO BE COMING FROM BASE OF OIL FUEL HEAT EXCHANGER. UPON FURTHER INSPECTION FOUND OIL LEAKING FROM THE TRANSFER GEARBOX TO ACCESSORY GEARBOX. REMOVED AND REPLACED DAMAGED O-RING (27) REF B737-800 AMM 72-62-00-400-801-F00. PERFORMED IDLE LEAK CHECK . NO LEAKS NOTED. PERFORMED PART POWER LEAK CHECK PER AMM 71-00-00-700-823. NO LEAKS NOTED.
